Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Mirapex seems to work!

Posted by Peter S. on September 17, 2001, at 12:12:18

In reply to Re: dopamine drugs or supplements, posted by ChrisK on September 17, 2001, at 4:29:38

After many, many, many med trials over many years, I've been on Mirapex for a couple of months plus Prozac. Prozac pooped out before, but the Mirapex really seems to help with my energy and possibly synergistically with the Prozac.

The jury is still out because I've been disapointed before, but so far I've been very impressed!

Peter

> Don't even think about Ziprasidone if it's sleep you want. I tried to switch from Zyprexa and gave it several months before giving up because I couldn't sleep anymore. Others have also written that it was too activating for them and caused manic episodes or increased anxiety.
>
> I'm not much for the technical hows and whys things work but Mirapex was the final med in my long running battle with depression. It has been great for my anhedonia and I wouldn't give it up for anything.
>
> Good Luck,
> Chris
> >
> > 2- Id like to switch from seroquel (a dopamine antagonist) to amilsupride (a dopamine agonist), but my pdoc favors ziprasidone for a switch (I use seroquel for sleep, and mood stabilizer, I am untra-rapid-cycling bipolar). I found a chart that the two have equivalent D2 agonist action, but no mention of D3. Also, is amisulpride supposed to help sleep?
> >


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Peter S. thread:78856
URL: http://www.dr-bob.org/babble/20010917/msgs/78935.html